Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Schmeidler, David & Vind, Karl, 1972. "Fair Net Trades," Econometrica, Econometric Society, pages 637-642.
- Thomson, William & Zhou, Lin, 1993. "Consistent Solutions in Atomless Economies," Econometrica, Econometric Society, vol. 61(3), pages 575-587, May.
- Ching, Stephen, 1992. "A simple characterization of the uniform rule," Economics Letters, Elsevier, vol. 40(1), pages 57-60, September.
- Moulin, Herve, 1991. "Welfare bounds in the fair division problem," Journal of Economic Theory, Elsevier, pages 321-337.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Muto, Nozomu & Sato, Shin, 2016. "Bounded response of aggregated preferences," Journal of Mathematical Economics, Elsevier, vol. 65(C), pages 1-15.
- Merrill, Lauren Nicole, 2011. "Parity dependence of a majority rule characterization on the Condorcet domain," Economics Letters, Elsevier, vol. 112(3), pages 259-261, September.
- Campbell, Donald E. & Kelly, Jerry S., 2010. "Strategy-proofness and weighted voting," Mathematical Social Sciences, Elsevier, vol. 60(1), pages 15-23, July.
- Lauren N. Merrill, 2007. "A Characterization of Strategy-Proof Rules over the Condorcet Domain with an Even Number of Individuals," Working Papers 60, Department of Economics, College of William and Mary.
- Uuganbaatar Ninjbat, 2015. "Impossibility theorems are modified and unified," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 45(4), pages 849-866, December.
- Susumu Cato, 2010. "Brief proofs of Arrovian impossibility theorems," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 35(2), pages 267-284, July.
- Yasuhito Tanaka, 2005. "A topological proof of Eliaz's unified theorem of social choice theory (forthcoming in "Applied Mathematics and Computation")," Public Economics 0510021, EconWPA, revised 26 Oct 2005.
- Campbell, Donald E. & Kelly, Jerry S., 2006. "Social welfare functions generating social choice rules that are invulnerable to manipulation," Mathematical Social Sciences, Elsevier, vol. 51(1), pages 81-89, January.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:sochwe:v:22:y:2004:i:2:p:317-330. See general information about how to correct material in RePEc.
We have no references for this item. You can help adding them by using this form .